MathSciNet Relay Station
MathSciNet bibliographic data
MR2386248 (2009b:11107) 11G25 (11G10 11U09 14G15)
Ghioca, Dragos The isotrivial case in the Mordell-Lang theorem. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3839–3856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement